# SDR SWAA2025080690240

- Difficulty date: July 10, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDE WALL SUPPORT HAS CORROSION BTW BS 727B+7 AND BS 727E+10; RBL 29; WL 157.   REMOVED AND REPLACED ACB R/H FLOOR TO SIDEWALL SUPPORT FROM BS 727+4.04 TO BS 767 IAW SRM 51-40-02 AND DWG 146A7500 ID:0001 REV: B.
